# SDR 2008UALA03458

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 45,504 hours, 16,383 cycles
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ALL 3 PITOT PROBES INOP AFTER TAKEOFF.  ALL RESET ATTEMPTS NO HELP, LGCIU'S, FWC'S, SDAC'S, AND CYCLE OF THE GEAR NO HELP.  SUSPECT AIR GROUND MODE PROBLEM.  REPLACED LGCIU 2, ALL SYSTEMS WERE CHECKED AND FOUND TO FUNCTIONING NORMALLY.  NO REPEATS AFTER THIS INCIDENT.
